# SDR DL767953661

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C FWD CROSS AISLE AREA PATH LIGHT AND MID GALLEY RT AISLE AREA LIGHT OUT.  RELAMPED AND OPS NORMAL.
